# SDR FDEA202210072503

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB19403
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR AT LH WING NUMBER 8 SLAT LOWER SKIN STATION XOS   1026.  REPAIR AT LEFT HAND WING NUMBER 8 SLAT LOWER SKIN STATION XOS 1025.548   EVALUATED AND FOUND NOT REPAIRED IAW SRM 57-40-01-2R REPAIR 3 FIGURE 201. REPAIR   CARRIED OUT AS PER SRM 57-40-01-2R REPAIR 3 FIG 201 AND EA : 1-5750-T0371245 P1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
